# SDR 96ZZZX122

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AL
- Make and model: Cessna 441
- Aircraft serial: 4410120
- System (JASC): 3500 · Oxygen System
- Part: Diode
- Part number: IN4006
- Condition: Defective
- Location: Oxygen Mask
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

OXYGEN MASKS DEPLOYED DURING PRE-FLIGHT, REPLACED DIODE.
